MathSciNet Relay Station
MathSciNet bibliographic data
MR773445 60E07 (60G50)
Klebanov, L. B.; Maniya, G. M.; Melamed, I. A. A problem of V. M. Zolotarev and analogues of infinitely divisible and stable distributions in a scheme for summation of a random number of random variables. (Russian) Teor. Veroyatnost. i Primenen. 29 (1984), no. 4, 757–760.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement